# SDR DXTA200400321

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 3,546 hours, 2,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Isolation Valve
- Part number: 5060001
- Part serial: 2308
- Condition: Failed
- Location: Cargo Door Seal
- Part time: 1,499 hours, 893 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT BAGGAGE SEAL LIGHT CAME ON THEN CABIN ALTITUDE STARTED TO CLIMB.  CLOSED BAGGAGE ISOLATION VALVE, CABIN ALTITUDE CONTINUED TO CLIMB.  COULD NOT CONTROL CABIN ALTITUDE IN AUTO OR MANUAL MODE.  DECLARED EMERGENCY AND DIVERTED AIRCRAFT TO MTJ.  AIRCRAFT LANDED SAFELY.  PURGED BAGGAGE DOOR SEAL IAW CESSNA 750 MM CHAPTER 52-30-04.  REPLACED ISOLATION VALVE SOLENOID IAW CESSNA 750 MM CHAPTER.  OPS CHECK SYSTEM IAW CESSNA 750 M/M CHAPTER 21-51-00, SYSTEM OPS CHECKED GOOD.
